Duke Mathematical Journal

Characterizations of Fourier-Stieltjes transforms

W. F. Eberlein

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 22, Number 3 (1955), 465-468.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077466418

Digital Object Identifier
doi:10.1215/S0012-7094-55-02251-1

Mathematical Reviews number (MathSciNet)
MR0072424

Zentralblatt MATH identifier
0065.01603

Subjects
Primary: 22.0X

Citation

Eberlein, W. F. Characterizations of Fourier-Stieltjes transforms. Duke Math. J. 22 (1955), no. 3, 465--468. doi:10.1215/S0012-7094-55-02251-1. https://projecteuclid.org/euclid.dmj/1077466418


Export citation